You are automatically being redirected to our partner site.
Not interested in proceeding forward?
Go back to www.TransplantLyfe.com
More than 6.5yrs of transplant. Consuming tacsant wysolone azoran . My periods have become very scanty from last 2 months . Huge hairfall.
I need advice. Please
I would definitely recommend checking with your doctor! I'm not sure about where you are but my transplant hospital has an OBGYN they work with who is specifically versed in transplantation and the effect it has on menstruation and hormones. Might be something worth looking into?
The consideration of immunosuppression and non-male bodies is fairly new from my understanding, which makes self advocacy that much more important.
I would definitely check with a gynecologist. You should plan on getting yearly checks anyway. Being on immunosuppression medications can make some issues worse. Our woman's health is so important to our overall health. 💗